Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jazzman_joe

Aches and Pains while on Accutane

im a month in and im getting lower back pains especially when i law down. and when i run my joints have some pain. not BAD but uncomfortable.

normal????

Share this post


Link to post
Share on other sites

Hey.. I'm not trying to scare you or anything, but I had back pains and hip pains while I was on Accutane and it got so bad for a couple of weeks that it was really hard for me to walk. I didn't want to be off the medication so I walked normally, covering up my pain. But it eventually cleared up and I was alright. So stick to it and you'll be fine!

Share this post


Link to post
Share on other sites

yup.. it's normal.. i had it too.. i'm in my 3rd month of 'tane.. n i suffered from lower backache problem.. everytime i bend slightly over to wash my face, n when i'm done, i need about 3-5 seconds to completely straighten my back.. i had this mild ache, not those sharp pain.. not to the extent of calling up my GP though..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×